# SDR IPXA11168200

- Difficulty date: July 5, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 11,262 hours, 6,993 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279239202
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN SEAT TRACK HAS CORROSION AT STA Y0 BETWEEN FR 79 AND FR 80.  ACCOMPLISHED REPAIR ON MAIN CABIN SEAT TRACK BETWEEN FR79, FR 80 AT STA Y0 IAW SRM 53-10-16, FIG 201, PARA 4.
